MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported observation of the ipg battery being at eri was confirmed.The ipg logs showed first eri was timestamped on 10/11/2025.First eri is logged when the device is queried and the battery voltage is at or below 2.7v +/- 30mv.The ipg had not logged eol.The root cause of the reported observation was due to a normally depleted battery.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.All portions of ate testing passed.This test specifically measures the stimulation output parameters and any cross-chamber leakage currents between stimulation channels, no anomalies were flagged.It was also noted no voltage multiplier overhead (vmo) errors (typically caused by lead impedance issues) were logged other than when a program change was made or the device was placed in surgery mode.This suggested there were no stimulation irregularities that would result in pain at the ipg site.The estimated longevity would have been 2.25 years +/-.25-year per ¿ (b)(4), assuming 1000-ohm program impedances, for device model 6662.The total stimulation on time was 2.4 years, suggesting the device had normal battery depletion at the time of the observation.
 
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient experienced pain at the ipg site.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the ipg was explanted and replaced.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23493648
Report Number1627487-2025-05469
Device Sequence Number18368733
Product Code MHY
UDI-Device Identifier05415067020260
UDI-Public(01)05415067020260(10)T00005327(17)250222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberT00005327
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS BURR HOLE CAP; DBS EXTENSION (X2); DBS LEAD; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight88 KG